# SDR 2012F00248

- Difficulty date: November 19, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N289KR
- Make and model: Cessna 680CE
- Aircraft serial: 0093
- Aircraft time: 1,167 hours, 514 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bungee
- Part number: 696023722
- Condition: Sticking
- Location: Control Yoke
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS THAT THE RT AILERON INPUT FROM CONTROL WHEEL HAS MORE FRICTION THAN INPUT TO THE LT CONTROL YOKE, CONTINUES TO FEEL TIGHT WHEN TURNING TO THE RT.  MX WAS NOTIFIED AND TROUBLESHOT TO A STICKY RT  BUNGEE ASSY.  R & R RT BUNGEE ASSY WITH A NEW UNIT, PN 6960237-22, IAW MM, CHAP 27-12-00. OPS CHECK WAS GOOD WITH NO DEFECTS NOTED AND THE ACFT WAS RELEASED TO SERVICE.
